Economics at your fingertips  

On the relation between regular variation and the asymptotic elasticity of substitution

Luis Alcalá ()

Economics Letters, 2014, vol. 125, issue 1, 29-31

Abstract: This paper characterizes a class of regularly varying production functions with an asymptotic elasticity of substitution equal to one. In particular, it is shown that these functions asymptotically approximate the Cobb–Douglas form. The results generalize and unify existing results in the literature.

Keywords: Regular variation; Elasticity of substitution; Asymptotic analysis; Inada conditions (search for similar items in EconPapers)
JEL-codes: C65 E13 E23 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.econlet.2014.08.007

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2022-05-05
Handle: RePEc:eee:ecolet:v:125:y:2014:i:1:p:29-31